# SDR SWAA2022020753923

- Difficulty date: December 16, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 59,747 hours, 35,307 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/WING OUTBOARD AFT FLAP I/B LOWER CORNER DISBONDED ; / [01] REMOVED THE ALUMINUM SKIN DAMAGED (CUT OUT 1'' DIAMETER) AND PREPARED AREA TO APPLY DRY OUT. REF B737-700 SRM 57-53-01-2R-14; SRM 51-70-10-2R-4 AND SRM 51-70-10-2R-0 PARAGRAPH 7.; [02] VERIFIED STEP 1; [03] PREPARED REPAIR AREA AND FABRICATED FILLER AN DOUBLER (1'' AND 3'' DIAMETER); APPLIED BOUGEL AC 130; AND ADHESIVE PRIMER BMS 5-137. REF B737-700 SRM 57-53-01-2R-14; SRM 51-70-10-2R-4 AND SRM 51-70-10-2R-0 PARAGRAPH 8; 14 AND 15.; [04] PERFORMED DRY OUT FOR 1 HOUR AT REPAIR AREA. REF B737-700 SRM 57-53-01-2R-14; SRM 51-70-10-2R-4 AND SRM 51-70-10-2R-0 PARAGRAPH 7A (3).; [05] VERIFIED DRY OUT; [06] VERIFIED STEP #3.; [07] OK TO INSTALL FILLER AND DOUBLER REPAIR.; [08] INSTALLED REPAIR PARTS. REF REF B737-700 SRM 57-53-01-2R-14; SRM 51-70-10-2R-4 AND SRM 51-70-10-2R-0 PARAGRAPH 18 AND 20.; [09] PERFORMED VISUAL INSPECTION AND TAP TEST INSPECTION AT REPAIR AREA; NO DELAMINATION FOUND; NO DAMAGED NOTE. TAP TEST TOOL USED ST 8842. REF NDT PART 1 51-05-01 PARAGRAPH 5.; [10] APPLIED FINISH AT REPAIR AREA. REF B737-700 SRM 57-53-01-2R-14; SRM 51-70-10-2R-4 AND SRM 51-70-10-2R-0 PARAGRAPH 22.; [11] VERIFIED STEP #8. REPAIR PARTS INSTALLATION.; [12] REF TO STEP 9.- ACCOMPLISHED VISUAL AND TAP TEST INSPECTION; NO DEFECT NOTED. NDT MANUAL PART 1 51-05-01 PARAGRAPH 5; [13] VERIFIED STEP 10.; [14] COMPLETED JOB.
